# SDR CALA2024081600446

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 79,507 hours, 28,728 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 18341H7041
- Condition: Sparks
- Location: Zone 200
- Part time: 11,520 hours, 4,752 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LARGE SPARKS AND  SMOKE IN THE CAPTAINS FRONT WINDOW REMOVED COCKPIT GLARESHIELD TO FOM. REF AMM 56-11-11 FLAGGING SDR REF GMM 04-20-16 REMOVED WINDSHIELD REF AMM 56-11 11. STARTED TO INSTALL NEW WINDSHIELD UP TO STEP H.8. REF AMM 56-11-11. INSTALLED WIRES TO POWER AND SENSOR TERMINALS AND INSTALLED BONDING JUMPERS REF AMM 56-11-11. WINDSHIELD STILL REQUIRES SEALANT,  WIPER INSTALLATION. A/C WILL REQUIRE A CAT III.
